Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having itchy red spots appera after using ice met

hi sir ive been using ice met a month ago and one time i got allergy from it my body is very itchy and reds spot appear i was afraid that time i though i was overdose of ice i drink milk that time coz my heart beat is so fast i though im gonna die that day after i drink milk i fell asleep and my allergy disappear now everytime i use ice met sometimes the marks appears again what do u think is my problem sir?the red marks start to appear on my hands neck shoulder and feet parts of my body that expose to air
Asked On : Sun, 27 Mar 2011
Answers:  3 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response
is there a possibility your skin was feeling itchy/irritated as it does tend to dry your skin out and product spots. Try to use a non-fragance cream or body oil and if you feel like your heartbeat is abit too much it helps to just lay down and concentrate on relaxing your muscles/body cus sometimes your body is so tense you don't realize it.
Answered: Tue, 12 Apr 2011
  User's Response
before any suggestion i would like to kw more details for ur past medical history with family and allergic history. so plz . tel in details .
Answered: Sun, 14 Aug 2011
OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
Your symptoms are suggestive of an allergic response to ice meth. You should avoid using it as much as possible. If still you need to use it then you can take an anti allergic like benadryl available over the counter at least half an hour before using it to minimize the adverse reactions.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Fri, 23 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor